# SDR ASOA201000203

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION 333 BETWEEN RBL 26 AND LBL 26 CORRODED FWD AND AFT SIDE.   REMOVED CORROSION ON FRAME IAW SRM 53-21-15.  MECHANICALLY MEASURED FRAME 333 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-15.  REMOVED FRAME.  DRILLED NEW FRAME  IAW SRM 51-42-06 AND 51-42-21.  INSTALLED FRAME IAW SRM 51-42-06 AND 51-42-21. CONTINUED ON OP 317.
